Scheda di esercizi di Farmacologia gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
Quale organo elimina la maggior parte dei farmaci idrosolubili e dei loro metaboliti?
AIl fegato
BIl polmone
CIl rene
DLa cute
2.Facile
Dextromethorphan is used as:
AA cough suppressant
BAn expectorant that thins mucus
CA nasal decongestant
DAn antibiotic for chest infections
3.Facile
Which of these is an extrapyramidal side effect of antipsychotics?
AAgranulocytosis (a very low neutrophil count)
BDry mouth
CAkathisia (a feeling of inner restlessness)
DWeight gain
4.Media
Which early signs suggest systemic toxicity from a local anaesthetic?
AHeavy sweating, salivation and diarrhoea
BNumbness around the mouth, metallic taste and tinnitus
CPinpoint pupils and slow, shallow breathing
DItchy rash and swelling only at the injection site
5.Media
Come migliora la forza muscolare la neostigmina nella miastenia grave?
AInibisce l'acetilcolinesterasi, così più acetilcolina raggiunge i recettori
BAumenta il numero di recettori dell'acetilcolina alla giunzione neuromuscolare
CStimola direttamente i recettori muscarinici del muscolo
DBlocca gli autoanticorpi diretti contro il recettore
6.Media
A patient is starting lisinopril. Which rare but serious adverse effect should the nurse teach the patient to report immediately?
AAn increase in appetite in the evening
BSwelling of the lips, tongue or face
CA harmless rash on the palms of the hands
DDarker skin after exposure to sunlight
7.Difficile
Why is the TPMT enzyme often tested before azathioprine is started?
ATPMT testing shows whether the patient has tuberculosis
BHigh TPMT activity causes an allergic reaction to azathioprine
CLow TPMT activity causes toxic levels and marrow suppression
DTPMT is needed to absorb azathioprine from the gut
8.Difficile
A patient on heparin for 7 days has a platelet count that has fallen by more than half, and a new leg vein thrombosis. What is the most likely cause and the key action?
AHeparin-induced thrombocytopenia; stop all heparin
BVitamin K deficiency; give vitamin K and continue heparin
CWarfarin skin necrosis; switch from heparin to warfarin at once
DNormal dilution of platelets; continue and recheck in a week
Soluzioni
1. C · Il rene
2. A · A cough suppressant
3. C · Akathisia (a feeling of inner restlessness)
4. B · Numbness around the mouth, metallic taste and tinnitus
5. A · Inibisce l'acetilcolinesterasi, così più acetilcolina raggiunge i recettori
6. B · Swelling of the lips, tongue or face
7. C · Low TPMT activity causes toxic levels and marrow suppression
8. A · Heparin-induced thrombocytopenia; stop all heparin
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.